# SDR USAA2015032500015

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 38,966 hours, 25,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A8003
- Condition: Unserviceable
- Location: L1 Door
- Part time: 34,102 hours, 18,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, SAFETY WIRE BROKEN ON BACK OF THE L1 DOOR SLIDE.  REPLACED THE L1 DOOR SLIDE IAW TASK CARD 26L00025010.
